# SDR ASAA2015092213162

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 11,451 hours, 3,682 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING CHECKLIST RECALL, THE CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED, EXTINGUISHED WITH M/C RESET.  ACFT GROUNDED.  T/C 2 LOGGED FLT DECK TRIM VALVE - PERFORMED BITE, TESTS GOOD, FAULT RESET.
